Reduced-bias estimator of the Proportional Hazard Premium for heavy-tailed distributions - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Insurance: Mathematics and Economics Year : 2013

Reduced-bias estimator of the Proportional Hazard Premium for heavy-tailed distributions

Abstract

Many different premium principles have been proposed in the literature. In this paper, we focus on the Proportional Hazard Premium. Its asymptotic normality has been established in the literature under suitable conditions which are not fulfilled in case of heavy tailed distributions. We thus focus on this framework and propose a reduced-bias approach for the classical estimators. A small simulation study is proposed to illustrate the efficiency of our approach.
Fichier principal
Vignette du fichier
ElHadji2.pdf (256.67 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00763978 , version 1 (12-12-2012)

Identifiers

Cite

El Hadji Deme, Stéphane Girard, Armelle Guillou. Reduced-bias estimator of the Proportional Hazard Premium for heavy-tailed distributions. Insurance: Mathematics and Economics, 2013, 52 (3), pp.550-559. ⟨10.1016/j.insmatheco.2013.03.010⟩. ⟨hal-00763978⟩
417 View
265 Download

Altmetric

Share

Gmail Facebook X LinkedIn More